# SDR SWAA2022060399671

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2022- 223180 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18229508; DUE DATE 29-SEP-22.;[02] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED.
